# SDR SWAA2013111122061

- Difficulty date: October 28, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 28,602 hours, 16,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED BETWEEN STATION 793 TO STATION 818, RBL 15.  R & R TRACK IAW EA & SRM.
